# SDR DU4R2009357

- Difficulty date: March 9, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003 NR 39295, DURING SCHEDULED INSP FOUND CORROSION UNDER AFT LT LAVATORY BS 986.5-1006 AROUND VENT LINE, POTABLE WATER LINE AND TOILET TANK FLUSH LINE.
